A Minimal Test for Convex Games and the Shapley Value
A set of necessary and sufficient conditions for convexity of a transferable utility game in terms of its decomposition into unanimity games is shown to be minimal: none of the conditions is redundant. The result is used to provide an axiomatization of the Shapley value on the set of convex games.
|Date of creation:||01 Feb 2001|
|Date of revision:|
|Contact details of provider:|| Postal: Department of Economics, Uppsala University, P. O. Box 513, SE-751 20 Uppsala, Sweden|
Phone: + 46 18 471 25 00
Fax: + 46 18 471 14 78
Web page: http://www.nek.uu.se/
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Curiel, Imma & Pederzoli, Giorgio & Tijs, Stef, 1989. "Sequencing games," European Journal of Operational Research, Elsevier, vol. 40(3), pages 344-351, June.
- Judith Timmer & Peter Borm & Stef Tijs, 2004.
"On three Shapley-like solutions for cooperative games with random payoffs,"
International Journal of Game Theory,
Springer, vol. 32(4), pages 595-613, 08.
- Timmer, J.B. & Borm, P.E.M. & Tijs, S.H., 2003. "On three Shapley-like solutions for cooperative games with random payoffs," Other publications TiSEM 619397b2-51b9-42db-916c-9, Tilburg University, School of Economics and Management.
- Timmer, J.B. & Borm, P.E.M. & Tijs, S.H., 2000. "On Three Shapley-Like Solutions for Cooperative Games with Random Payoffs," Discussion Paper 2000-73, Tilburg University, Center for Economic Research.
- Curiel, I. & Pederzoli, G. & Tijs, S.H., 1989. "Sequencing games," Other publications TiSEM cd695be5-0f54-4548-a952-2, Tilburg University, School of Economics and Management.
- O'Neill, Barry, 1982. "A problem of rights arbitration from the Talmud," Mathematical Social Sciences, Elsevier, vol. 2(4), pages 345-371, June.
- S. C. Littlechild & G. Owen, 1973. "A Simple Expression for the Shapley Value in a Special Case," Management Science, INFORMS, vol. 20(3), pages 370-372, November.
- Aumann, Robert J. & Maschler, Michael, 1985. "Game theoretic analysis of a bankruptcy problem from the Talmud," Journal of Economic Theory, Elsevier, vol. 36(2), pages 195-213, August.
When requesting a correction, please mention this item's handle: RePEc:hhs:uunewp:2001_002. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Katarina Grönvall)
If references are entirely missing, you can add them using this form.